# SDR RAIA2010021500001

- Difficulty date: February 15, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 21,725 hours, 18,897 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHT FLOOR STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE AFFECTED LIGHT STRIP.  OPS CHECKED GOOD.
